# SDR IPXA2015022086186

- Difficulty date: February 7, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB71155017510
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING STRINGER 10 CRACKED STA XORS 737 TO 772 ACCOMPLISHED PERMANENT REPAIR ON RT WING STRINGER 10 STA XORS 737 TO 772 IAW SRM 57-00-03, REPAIR 5, FIGURE 202.
